# SDR DL76L060928

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 46,881 hours, 7,108 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 241002646
- Part serial: 4369
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT A/C GEN TRIPPED ON TAKEOFF ROLL, RTO AT 20 KNOTS.  EICAS MSG T/R UNIT DISPLAYED. T/S IAW FIM, NTF. SYS CHKS   IAW FIM 24-32-00 PAGE BLOCK 101 FIG 103 SYSTEM TEST OK. ENG CARRIED OUT NO FAULTS FOUND, REMOVED AND REPLACED LT GCU. RAN LT ENG OP NORMAL. PERFORMED BITE ON BPCU. NO FAULTS.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
